Banner - Hide this banner





Author Topic: Rivaroxaban tablets  (Read 10064 times)

0 Members and 1 Guest are viewing this topic.

Offline groundsman

  • MINIgeek (20-50 posts)
  • **
  • Posts: 49
  • Liked: 0
Rivaroxaban tablets
« on: January 31, 2011, 02:15:31 PM »
After having my secound TKR, i was started on a course of pink tablets called Rivaroxaban, made by bayer healthcare , a course of 14 tablets one to be taken at the same time each evening, this has replaced the bee sting ant-blood clotting injections that i had a few years ago when i had my left knee done, this was only given to me whilst i was staying  in hospital and was four injections in total.
I had to carry on taking the tablets on my discharge, however I stared to feel unwell and had a lot more bruising and swelling of the whole operated leg, and found the it harder work then the previous operation, also i had bad headacres nand tireness, and was due to see my Gp after a few days for more pain meds and work certificate!
I mentioned tha above symptons plus he done me thougher exmination and i was sent to A & E were I was admited and had many tests looking at the possibilitie of a DVT , during this stay 3 nights I was given the old type bee sting injcection, the first two were quiate a high rate as they bruised badly the area of stomach, the last was a lower dose, and this did not mark as much.
I was instructed to carry on with the course and durly did so, but have stopped after only taking two more as the same sort of side efects came back with in a hour of taking these tablets...........Has any one else had this problem..I have notify my health team.
« Last Edit: February 06, 2011, 09:46:21 AM by groundsman »